RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 197, Number 4, Pages 790–793 (Mi dan36078)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On an inequality of Markov type

Geza Froid

Institute of Mathematics, Hungary Academy of Sciences, Budapest

Full text: PDF file (313 kB)

Bibliographic databases:
Presented: Л. С. Понтрягин
Received: 29.09.1970

Citation: Geza Froid, “On an inequality of Markov type”, Dokl. Akad. Nauk SSSR, 197:4 (1971), 790–793

Citation in format AMSBIB
\Bibitem{Fro71}
\by Geza~Froid
\paper On an inequality of Markov type
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 197
\issue 4
\pages 790--793
\mathnet{http://mi.mathnet.ru/dan36078}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0281858}
\zmath{https://zbmath.org/?q=an:0221.41008}


Linking options:
  • http://mi.mathnet.ru/eng/dan36078
  • http://mi.mathnet.ru/eng/dan/v197/i4/p790

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Smailov, A. I. Takuadina, “O neuluchshaemosti predelnoi teoremy vlozheniya raznykh metrik v prostranstvakh Lorentsa s vesom Ermitta”, Ufimsk. matem. zhurn., 3:3 (2011), 140–151  mathnet  zmath
  • Number of views:
    This page:46
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020